# SDR SWAA2022113066854

- Difficulty date: November 1, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER BS 663, L/H SIDE AT MAIN WHEEL WELL COMPARTMENT.
